# SDR FDEA202207111707

- Difficulty date: July 11, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300*
- Aircraft serial: 779
- Aircraft time: 34,252 hours, 19,033 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Part number: A5777101000600
- Part serial: TS1251
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING 3# SPOILER O/B HINGE LOW SURFACE FOUND DELAMINATION  SIZE:20MM X 10MM X   1.6MM PERFORMED THE REPAIR ON LH WING 3# SPOILER O/B HINGE AS PER FEDEX EA # : 6-5750-  T0369055 P1 TITLE: WING - FLIGHT SURFACES - LH 3# SPOILER CENTER HINGE ARM LOWER   SURFACE DELAMINATION - SB A300-57-6082 R03 - MOD 11692. THIS  WAS CATEGORY A REPAIR   AND MAJOR REPAIR IAW FEDEX GMM 6-2-100.
